breast cancer

Chemotherapy-Induced Peripheral Neuropathy- CIPN

CIPN- (Chemotherapy - induced peripheral neuropathy) is related to some chemotherapy drugs. One may experience sensory symptoms; numbness and tingling, pain, impaired proprioception and motor symptoms; weakness, unsteady balance and difficulty performing some of your activities of daily living. Occupational Therapists can address these symptoms and make recommendations :

  1. Signs and Symptoms

  2. Fall Prevention

  3. Compensation Strategies- may include assistive devices

  4. Safety Education

  5. Exercise and Strengthening

  6. Energy Conservation & Pacing

For more information on how to manage these symptoms- check out
“ Pilates for the Breast Cancer Survivor; A Guide to Recovery Healing & Wellness”. The book covers a 3 phase program back to regaining strength, range of motion Wellness Tips and much more. Order your book today thru Amazon.or Springer Publisher

Screen Shot 2014-03-30 at 4.15.33 PM.png